VOL. 43 · NO. 3 | June, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 43 (3), (June, 1972)
No abstract available
Articles
Harry Kesten
Ann. Math. Statist. 43 (3), 701-732, (June, 1972) DOI: 10.1214/aoms/1177692541
Howard M. Taylor
Ann. Math. Statist. 43 (3), 733-747, (June, 1972) DOI: 10.1214/aoms/1177692542
Bengt Rosen
Ann. Math. Statist. 43 (3), 748-776, (June, 1972) DOI: 10.1214/aoms/1177692543
D. A. S. Fraser
Ann. Math. Statist. 43 (3), 777-790, (June, 1972) DOI: 10.1214/aoms/1177692544
Constance van Eeden
Ann. Math. Statist. 43 (3), 791-802, (June, 1972) DOI: 10.1214/aoms/1177692545
No abstract available
George P. McCabe Jr.
Ann. Math. Statist. 43 (3), 803-813, (June, 1972) DOI: 10.1214/aoms/1177692546
Shanti S. Gupta, S. Panchapakesan
Ann. Math. Statist. 43 (3), 814-822, (June, 1972) DOI: 10.1214/aoms/1177692547
Richard A. Johnson, K. G. Mehrotra
Ann. Math. Statist. 43 (3), 823-831, (June, 1972) DOI: 10.1214/aoms/1177692548
No abstract available
Hira Lal Koul, Robert G. Staudte Jr.
Ann. Math. Statist. 43 (3), 832-841, (June, 1972) DOI: 10.1214/aoms/1177692549
Hira Lal Koul
Ann. Math. Statist. 43 (3), 842-859, (June, 1972) DOI: 10.1214/aoms/1177692550
Meyer Dwass
Ann. Math. Statist. 43 (3), 860-864, (June, 1972) DOI: 10.1214/aoms/1177692551
Peter Elias
Ann. Math. Statist. 43 (3), 865-870, (June, 1972) DOI: 10.1214/aoms/1177692552
Donald A. Berry
Ann. Math. Statist. 43 (3), 871-897, (June, 1972) DOI: 10.1214/aoms/1177692553
D. A. S. Fraser
Ann. Math. Statist. 43 (3), 898-916, (June, 1972) DOI: 10.1214/aoms/1177692554
Peter C. Fishburn
Ann. Math. Statist. 43 (3), 917-927, (June, 1972) DOI: 10.1214/aoms/1177692555
No abstract available
Pedro E. Ferreira
Ann. Math. Statist. 43 (3), 928-933, (June, 1972) DOI: 10.1214/aoms/1177692556
M. V. Johns Jr., J. Van Ryzin
Ann. Math. Statist. 43 (3), 934-947, (June, 1972) DOI: 10.1214/aoms/1177692557
R. D. Martin, S. C. Schwartz
Ann. Math. Statist. 43 (3), 948-967, (June, 1972) DOI: 10.1214/aoms/1177692558
W. J. Cocke
Ann. Math. Statist. 43 (3), 968-976, (June, 1972) DOI: 10.1214/aoms/1177692559
Donald Geman
Ann. Math. Statist. 43 (3), 977-982, (June, 1972) DOI: 10.1214/aoms/1177692560
Won Joon Park
Ann. Math. Statist. 43 (3), 983-987, (June, 1972) DOI: 10.1214/aoms/1177692561
No abstract available
Patrick J. Eicker, M. M. Siddiqui, Paul W. Mielke Jr.
Ann. Math. Statist. 43 (3), 988-996, (June, 1972) DOI: 10.1214/aoms/1177692562
No abstract available
R. V. Erickson
Ann. Math. Statist. 43 (3), 997-1007, (June, 1972) DOI: 10.1214/aoms/1177692563
Short Communications
Julius R. Blum, Pramod K. Pathak
Ann. Math. Statist. 43 (3), 1008-1009, (June, 1972) DOI: 10.1214/aoms/1177692564
Jonathan Shuster
Ann. Math. Statist. 43 (3), 1010-1011, (June, 1972) DOI: 10.1214/aoms/1177692565
No abstract available
Howard H. Stratton
Ann. Math. Statist. 43 (3), 1012-1016, (June, 1972) DOI: 10.1214/aoms/1177692566
No abstract available
Harold Sackrowitz
Ann. Math. Statist. 43 (3), 1017-1019, (June, 1972) DOI: 10.1214/aoms/1177692567
Zoran R. Pop-Stojanovic
Ann. Math. Statist. 43 (3), 1020-1026, (June, 1972) DOI: 10.1214/aoms/1177692568
R. L. Adler, P. Shields, M. Smorodinsky
Ann. Math. Statist. 43 (3), 1027-1029, (June, 1972) DOI: 10.1214/aoms/1177692569
No abstract available
Bruce Lind, George Roussas
Ann. Math. Statist. 43 (3), 1030-1034, (June, 1972) DOI: 10.1214/aoms/1177692570
No abstract available
Back Matter
Ann. Math. Statist. 43 (3), (June, 1972)
No abstract available
Back to Top